# SDR VNAA201910028101

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 9,154 hours, 8,400 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI SKID OUTBD MSG AND OB GND SPLR FAULT STATUS MSG AFTER EXTENDING LANDING GEAR IN FLIGHT. PERFORMED OPS CHEKC OF A/S CONTROL SYS IAW CRJ 900 AMM 32-44-00-710-801 OPS CHECK GOOD.
